# SDR REXA2014052300522

- Difficulty date: May 23, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 14,807 hours, 9,340 cycles
- Engine: Ge CF348C5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Degraded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHT DEGRADED ON LT SIDE OF ROWS 3 - 4.  REPLACED EMERGENCY FLOOR TRACK LIGHT PN PL-88-900LH00 IAW AMM  33-51-01.
